EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-44-3015 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had an initial left total knee arthroplasty on (b)(6) 2022, with no revision surgery reported.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
Additional Manufacturer Narrative
H10.Pending investigation.There is no other information provided.
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided but may have been due to prosthesis wear.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.